Pseudo-differential operators with discontinuous symbols : Widom's conjecture /
Clasificación: | Libro Electrónico |
---|---|
Autor principal: | |
Formato: | Electrónico eBook |
Idioma: | Inglés |
Publicado: |
Providence, Rhode Island :
American Mathematical Society,
2011.
|
Colección: | Memoirs of the American Mathematical Society ;
Volume 222, no. 1043. |
Temas: | |
Acceso en línea: | Texto completo |
Tabla de Contenidos:
- ""Contents""; ""Abstract""; ""Chapter 1. Introduction""; ""Chapter 2. Main result""; ""Chapter 3. Estimates for PDO�s with smooth symbols""; ""Chapter 4. Trace-class estimates for operators with non-smooth symbols""; ""Chapter 5. Further trace-class estimates for operators with non-smooth symbols""; ""Chapter 6. A Hilbert-Schmidt class estimate""; ""Chapter 7. Localisation""; ""Chapter 8. Model problem in dimension one""; ""Chapter 9. Partitions of unity, and a reduction to the flat boundary""; ""Chapter 10. Asymptotics of the trace (9.1)""; ""Chapter 11. Proof of Theorem 2.9""
- Chapter 12. Closing the asymptotics: Proof of Theorems 2.3 and 2.4Chapter 13. Appendix 1: A lemma by H. Widom
- Chapter 14. Appendix 2: Change of variables
- Chapter 15. Appendix 3: A trace-class formula
- Chapter 16. Appendix 4: Invariance with respect to the affine change of variables
- Bibliography